# SDR AALA202112178427

- Difficulty date: December 13, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737*
- Aircraft serial: 31097
- Aircraft time: 34,396 hours, 14,301 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTOBRAKE SYSTEM DISARMED ITSELF UPON TOUCHDOWN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
